Breast Cancer Expert Forum
Arimidex
About This Forum:

Questions posted in the Breast Cancer Forum are answered by medical professionals and experts. Topics include Breast Biopsy, Chemotherapy, Hormone Therapy, Lumps, Lumpectomy, Lymph node dissection, Lymphedema, Mammograms, Mastectomy, Radiation Therapy, Reconstruction, Self Breast Exam, and Surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Arimidex
I have beeen taking Arimidex since 2005.  Recently my hair has been thinning and I have experienced significant hair loss.  Is this related to Arimidex.  How long must one take Arimidex?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
242527 tn?1292452740
Dear Danicp:  Hair loss is not a common side effect of arimidex, though some women have noted thinning.  If this is a new symptom and you have been on arimidex since 2005, it may not be due to the drug.  You might check with your doctor to see what other possible explanations may exist.  In most cases, arimidex is prescribed for 5 years.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank